The Early Mathematical Sciences in North and South America. Florian Cajori
Bibliographic Data
| ID | 3282529 |
|---|---|
| Authors | Louis C Karpinski (corresponding author) |
| Year | 1929 |
| Volume | 12 |
| Issue | 1 |
| Pages | 163-165 |
| Publication date | 1929-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Isis (JOURNAL) |
| Journal identifiers | ISSN: 0021-1753 • E-ISSN: 1545-6994 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/346402 |
| OpenAlex | W2509591126 |
| Language | EN |
Download · Geography · Library science · Mathematical sciences · Mathematics education · Political science · World Wide Web · Computer Science · Historical and Literary Studies · Historical Studies in Science · History · History and Theory of Mathematics · Mathematics
| Highly cited | No |
|---|